# SDR AALA991782

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Casting
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HORIZONTAL STABILIZER HINGE LUGS RIGHT SIDE, BOTH INBOARD AND OUTBOARD HAS CORROSION.  REMOVED CORROSION PER SRM 55-10-2.  FABRICATED NEW BUSHING PER 55-10-2.    TST:  72,812.33 HOURS.  CYCLES:  47,830.  (X)
